AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Caustics for Dissipative Semilinear Oscillations
Jean-Luc Joly, University of Bordeaux I, Talence, France, Guy Metivier, University of Rennes I, France, and Jeffrey Rauch, University of Michigan, Ann Arbor, MI

Memoirs of the American Mathematical Society
2000; 72 pp; softcover
Volume: 144
ISBN-10: 0-8218-2041-9
ISBN-13: 978-0-8218-2041-4
List Price: US$50
Individual Members: US$30
Institutional Members: US$40
Order Code: MEMO/144/685
[Add Item]

Request Permissions


Graduate students and research mathematicians interested in partial differential equations.

Table of Contents

  • Introduction
  • Notations and main results
  • \(L^p\) estimates for oscillatory integrals
  • Oscillations and profiles
  • The nonlinear interaction operators
  • Proof of asymptotics
  • Additional results and remarks
  • References
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia